OBIS Indo-Pacific Molluscan Database

Data as of: 2006-05-17

ANSP OBIS Home | Another Search

Reference GC1985

Garcia, J.C. & J.L. Cervera (1985). Revision de Spurilla neopolitana Delle Chiaje, 1823 (Mollusca: Nudibranchiata). Journal of Molluscan Studies. 51 : 177182


Garcia, J.C. & J.L. Cervera, 1985. Revision de Spurilla neopolitana Delle Chiaje, 1823 (Mollusca: Nudibranchiata). J. Moll. Studies, 51:177-182.

Journal Notes:

Names Mentioned

   Spurilla neapolitana (Delle Chiaje, 1823

Metadata

Reference record (intRefID=17769) created by delmar on 2002-04-03 12:49:46. Record not subsequently updated.